Alert archive / Kentucky / Wind Advisories in 2019

Wind Advisory 4, NWS Louisville, KY

February 12, 201910 counties in Indiana; 45 counties in Kentucky

NWS Louisville, KY issued this wind advisory at Feb 12, 2019, 3:05 AM EST for 10 counties in Indiana; 45 counties in Kentucky. It took effect at Feb 12, 2019, 1:00 PM EST. It was in force for 15 hr.

The area

The counties it named.

The facts

Issued
Feb 12, 2019, 3:05 AM EST (08:05 UTC)
In effect from
Feb 12, 2019, 1:00 PM EST
Expired
Feb 13, 2019, 4:00 AM EST
In force
15 hr
Issued by
NWS Louisville, KY
All 55 counties

Clark County, IN, Crawford County, IN, Dubois County, IN, Floyd County, IN, Harrison County, IN, Jefferson County, IN, Orange County, IN, Perry County, IN, Scott County, IN, Washington County, IN, Adair County, KY, Anderson County, KY, Barren County, KY, Bourbon County, KY, Boyle County, KY, Breckinridge County, KY, Bullitt County, KY, Butler County, KY, Casey County, KY, Clark County, KY, Clinton County, KY, Cumberland County, KY, Edmonson County, KY, Fayette County, KY, Franklin County, KY, Garrard County, KY, Grayson County, KY, Green County, KY, Hancock County, KY, Hardin County, KY, Harrison County, KY, Hart County, KY, Henry County, KY, Jefferson County, KY, Jessamine County, KY, Larue County, KY, Lincoln County, KY, Madison County, KY, Marion County, KY, Meade County, KY, Mercer County, KY, Metcalfe County, KY, Nelson County, KY, Nicholas County, KY, Ohio County, KY, Oldham County, KY, Russell County, KY, Scott County, KY, Shelby County, KY, Spencer County, KY, Taylor County, KY, Trimble County, KY, Warren County, KY, Washington County, KY, Woodford County, KY

The radar

The Louisville radar (KLVX), 44 km from the middle of the area, began a volume at 08:06 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 00:00Z, 8.1 hours before the alert went out and 214 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 00:00Z on 2019-02-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 00:00Z on 2019-02-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 388 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
650 m above ground
0-6 km bulk shear
59 kt
0-1 km storm-relative helicity
388 m²/s²
0-3 km storm-relative helicity
425 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

398 
WWUS73 KLMK 120805
NPWLMK

URGENT - WEATHER MESSAGE
National Weather Service Louisville KY
305 AM EST Tue Feb 12 2019

...GUSTY WINDS EXPECTED THIS AFTERNOON AND TONIGHT ACROSS THE
REGION...

.A strong cold front will push through the region this afternoon.
Ahead of the front, strong southwesterly winds will be seen and
behind the front, the winds will switch to the west and northwest.
Wind gusts of 35 to 40 MPH are expected mainly in areas north of
the Cumberland Parkway.

INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-063>067-077-
078-122100-
/O.NEW.KLMK.WI.Y.0004.190212T1800Z-190213T0900Z/
Orange-Washington-Scott-Jefferson-Dubois-Crawford-Perry-Harrison-
Floyd-Clark-Hancock-Breckinridge-Meade-Ohio-Grayson-Hardin-
Bullitt-Oldham-Trimble-Henry-Shelby-Franklin-Spencer-Anderson-
Woodford-Fayette-Bourbon-Nicholas-Nelson-Mercer-Jessamine-Larue-
Marion-Boyle-Garrard-Madison-Hart-Green-Taylor-Casey-Lincoln-
Adair-Russell-
Including the cities of Paoli, Salem, Scottsburg, Madison, 
Jasper, English, Tell City, Corydon, New Albany, Jeffersonville, 
Lewisport, Hawesville, Hardinsburg, Brandenburg, Hartford, 
Leitchfield, Elizabethtown, Shepherdsville, Louisville, 
La Grange, Bedford, Milton, New Castle, Shelbyville, Frankfort, 
Georgetown, Cynthiana, Taylorsville, Lawrenceburg, Versailles, 
Lexington, Paris, Carlisle, Bardstown, Springfield, Harrodsburg, 
Nicholasville, Winchester, Hodgenville, Lebanon, Danville, 
Lancaster, Richmond, Horse Cave, Greensburg, Campbellsville, 
Liberty, Stanford, Columbia, and Jamestown
305 AM EST Tue Feb 12 2019 /205 AM CST Tue Feb 12 2019/

...WIND ADVISORY IN EFFECT FROM 1 PM EST /NOON CST/ THIS
AFTERNOON TO 4 AM EST /3 AM CST/ WEDNESDAY...

The National Weather Service in Louisville has issued a Wind
Advisory, which is in effect from 1 PM EST /noon CST/ this
afternoon to 4 AM EST /3 AM CST/ Wednesday. 

* TIMING...This afternoon into the overnight period.

* WINDS...Sustained winds of 20 to 25 MPH with gusts to 40 MPH.

* IMPACTS...Wind gusts of 35 to 40 MPH combined with saturated
  soils may result tree damage due to trees falling over. Trees
  falling over may result in some power outages if the trees fall
  into power lines. Additionally, high profile vehicles traveling
  on north and south oriented roads will have difficultly due to
  the winds.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that wind gusts of over 40 mph are
expected. Winds this strong can make driving difficult...
especially for high profile vehicles. Use extra caution.

&&

$$

MJ
3 follow-up statements
303 
WWUS73 KLMK 122039
NPWLMK

URGENT - WEATHER MESSAGE
National Weather Service Louisville KY
339 PM EST Tue Feb 12 2019

...GUSTY WINDS EXPECTED THIS AFTERNOON AND TONIGHT ACROSS THE
REGION...

.A strong cold front will push through the region this afternoon.
Ahead of the front, strong southwesterly winds will be seen and
behind the front, the winds will switch to the west and
northwest. Wind gusts of 35 to 45 MPH are expected mainly in
areas along and north of the Cumberland Parkway.

KYZ061-062-071-074-076-081-082-130900-
/O.EXA.KLMK.WI.Y.0004.000000T0000Z-190213T0900Z/
Butler-Edmonson-Warren-Barren-Metcalfe-Cumberland-Clinton-
Including the cities of Morgantown, Brownsville, Bowling Green, 
Glasgow, Edmonton, Burkesville, and Albany
239 PM CST Tue Feb 12 2019

...WIND ADVISORY IN EFFECT UNTIL 3 AM CST WEDNESDAY...

The National Weather Service in Louisville has issued a Wind
Advisory, which is in effect until 3 AM CST Wednesday. 

* TIMING...This afternoon into the overnight period.

* WINDS...Sustained winds of 20 to 25 MPH with gusts to 45 MPH.

* IMPACTS...Wind gusts of 35 to 45 MPH combined with saturated 
  soils may result tree damage due to trees falling over. Trees 
  falling over may result in some power outages if the trees fall 
  into power lines. Additionally, high profile vehicles traveling 
  on north and south oriented roads will have difficultly due to 
  the winds. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that wind gusts of over 40 mph are
expected. Winds this strong can make driving difficult...
especially for high profile vehicles. Use extra caution.

&&

$$

INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-063>067-077-
078-130900-
/O.CON.KLMK.WI.Y.0004.000000T0000Z-190213T0900Z/
Orange-Washington-Scott-Jefferson-Dubois-Crawford-Perry-Harrison-
Floyd-Clark-Hancock-Breckinridge-Meade-Ohio-Grayson-Hardin-
Bullitt-Oldham-Trimble-Henry-Shelby-Franklin-Spencer-Anderson-
Woodford-Fayette-Bourbon-Nicholas-Nelson-Mercer-Jessamine-Larue-
Marion-Boyle-Garrard-Madison-Hart-Green-Taylor-Casey-Lincoln-
Adair-Russell-
Including the cities of Paoli, Salem, Scottsburg, Madison, 
Jasper, English, Tell City, Corydon, New Albany, Jeffersonville, 
Lewisport, Hawesville, Hardinsburg, Brandenburg, Hartford, 
Leitchfield, Elizabethtown, Shepherdsville, Louisville, 
La Grange, Bedford, Milton, New Castle, Shelbyville, Frankfort, 
Georgetown, Cynthiana, Taylorsville, Lawrenceburg, Versailles, 
Lexington, Paris, Carlisle, Bardstown, Springfield, Harrodsburg, 
Nicholasville, Winchester, Hodgenville, Lebanon, Danville, 
Lancaster, Richmond, Horse Cave, Greensburg, Campbellsville, 
Liberty, Stanford, Columbia, and Jamestown
339 PM EST Tue Feb 12 2019 /239 PM CST Tue Feb 12 2019/

...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST /3 AM CST/
WEDNESDAY...

* TIMING...This afternoon into the overnight period.

* WINDS...Sustained winds of 20 to 25 MPH with gusts to 45 MPH.

* IMPACTS...Wind gusts of 35 to 45 MPH combined with saturated 
  soils may result tree damage due to trees falling over. Trees 
  falling over may result in some power outages if the trees 
  fall into power lines. Additionally, high profile vehicles 
  traveling on north and south oriented roads will have 
  difficultly due to the winds. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that wind gusts of over 40 mph are
expected. Winds this strong can make driving difficult...
especially for high profile vehicles. Use extra caution.

&&

$$
175 
WWUS73 KLMK 130031
NPWLMK

URGENT - WEATHER MESSAGE
National Weather Service Louisville KY
731 PM EST Tue Feb 12 2019

...GUSTY WINDS THIS EVENING...

KYZ026-027-061>065-071-074-076>078-081-082-130145-
/O.CAN.KLMK.WI.Y.0004.000000T0000Z-190213T0900Z/
Ohio-Grayson-Butler-Edmonson-Hart-Green-Taylor-Warren-Barren-
Metcalfe-Adair-Russell-Cumberland-Clinton-
Including the cities of Hartford, Leitchfield, Morgantown, 
Brownsville, Horse Cave, Greensburg, Campbellsville, 
Bowling Green, Glasgow, Edmonton, Columbia, Jamestown, 
Burkesville, and Albany
731 PM EST Tue Feb 12 2019 /631 PM CST Tue Feb 12 2019/

...WIND ADVISORY IS CANCELLED...

The National Weather Service in Louisville has cancelled the Wind
Advisory. 

$$

INZ076>079-083-084-089>092-KYZ023>025-028>043-045>049-053>057-066-
067-130900-
/O.CON.KLMK.WI.Y.0004.000000T0000Z-190213T0900Z/
Orange-Washington-Scott-Jefferson-Dubois-Crawford-Perry-Harrison-
Floyd-Clark-Hancock-Breckinridge-Meade-Hardin-Bullitt-Oldham-
Trimble-Henry-Shelby-Franklin-Spencer-Anderson-Woodford-Fayette-
Bourbon-Nicholas-Nelson-Mercer-Jessamine-Larue-Marion-Boyle-
Garrard-Madison-Casey-Lincoln-
Including the cities of Paoli, Salem, Scottsburg, Madison, 
Jasper, English, Tell City, Corydon, New Albany, Jeffersonville, 
Lewisport, Hawesville, Hardinsburg, Brandenburg, Elizabethtown, 
Shepherdsville, Louisville, La Grange, Bedford, Milton, 
New Castle, Shelbyville, Frankfort, Georgetown, Cynthiana, 
Taylorsville, Lawrenceburg, Versailles, Lexington, Paris, 
Carlisle, Bardstown, Springfield, Harrodsburg, Nicholasville, 
Winchester, Hodgenville, Lebanon, Danville, Lancaster, Richmond, 
Liberty, and Stanford
731 PM EST Tue Feb 12 2019 /631 PM CST Tue Feb 12 2019/

...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST /3 AM CST/
WEDNESDAY...

* TIMING...This evening into the overnight period.

* WINDS...Sustained winds of 20 to 25 MPH with gusts to 45 MPH.

* IMPACTS...Wind gusts of 35 to 45 MPH combined with saturated
  soils may result in tree failure. Additionally, high profile
  vehicles traveling on north south oriented roads will have 
  difficultly due to the winds.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that wind gusts of over 40 mph are
expected. Winds this strong can make driving difficult...
especially for high profile vehicles. Use extra caution.

&&

$$
523 
WWUS73 KLMK 130852
NPWLMK

URGENT - WEATHER MESSAGE
National Weather Service Louisville KY
352 AM EST Wed Feb 13 2019

INZ076>079-083-084-089>092-KYZ023>025-028>043-045>049-053>057-066-
067-131000-
/O.EXP.KLMK.WI.Y.0004.000000T0000Z-190213T0900Z/
Orange-Washington-Scott-Jefferson-Dubois-Crawford-Perry-Harrison-
Floyd-Clark-Hancock-Breckinridge-Meade-Hardin-Bullitt-Oldham-
Trimble-Henry-Shelby-Franklin-Spencer-Anderson-Woodford-Fayette-
Bourbon-Nicholas-Nelson-Mercer-Jessamine-Larue-Marion-Boyle-
Garrard-Madison-Casey-Lincoln-
Including the cities of Paoli, Salem, Scottsburg, Madison, 
Jasper, English, Tell City, Corydon, New Albany, Jeffersonville, 
Lewisport, Hawesville, Hardinsburg, Brandenburg, Elizabethtown, 
Shepherdsville, Louisville, La Grange, Bedford, Milton, 
New Castle, Shelbyville, Frankfort, Georgetown, Cynthiana, 
Taylorsville, Lawrenceburg, Versailles, Lexington, Paris, 
Carlisle, Bardstown, Springfield, Harrodsburg, Nicholasville, 
Winchester, Hodgenville, Lebanon, Danville, Lancaster, Richmond, 
Liberty, and Stanford
352 AM EST Wed Feb 13 2019 /252 AM CST Wed Feb 13 2019/

...WIND ADVISORY WILL EXPIRE AT 4 AM EST /3 AM CST/ EARLY THIS
MORNING...

Although gusty winds in the 25 to 35 mph range will be around for
a few more hours, gusty winds over 40 mph are no longer a threat.
Therefore, the Wind Advisory will be allowed to expire.

$$

BJS

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Louisville, KY wrote its last area forecast discussion before this wind advisory went out at Feb 12, 12:12 AM EST, 2 hours 53 minutes earlier.

Area forecast discussion, Feb 12, 12:12 AM EST, 2 hours 53 minutes before
Area Forecast Discussion
National Weather Service Louisville KY
1212 AM EST Tue Feb 12 2019

...Updated Aviation Discussion...

.Forecast Update...
Issued at 945 PM EST Mon Feb 11 2019

No significant changes to the forecast. A warm front just south of I-
64 as of this writing will lift north tonight as low pressure
advances into the mid-Mississippi Valley. A wide band of rain from
Texas to Missouri this evening will persist and likely intensify as
it pushes east. The heaviest rain in southern Indiana and central
Kentucky is expected to fall from the first few hours after midnight
into the early daylight hours Tuesday morning. One to two inches of
rain will be possible, which will likely lead to general flooding.
Residents of southern Indiana and central Kentucky who are in flood
prone locations should soon complete precautions for any overnight
flooding.

Looking ahead a bit into tomorrow, by mid morning and into the
afternoon rainfall rates will lessen. However, a new threat will
emerge as the storm system deepens and its cold front pushes through
the Ohio and Tennessee Valleys. Wind gusts, from the west, of 40 to
45 mph are expected during the afternoon and evening hours. The
added wrinkle here is that the ground will be water-logged, possibly
making it easier for winds of that speed to topple weakly rooted
trees.

&&

.Short Term...(This evening through Tuesday Night)
Issued at 225 PM EST Mon Feb 10 2019

...River and Areal Flood Threat Continues...
...Windy Conditions Tuesday Afternoon and Night...

Part of our forecast area actually is seeing a break from rain! That
being the Lake Cumberland area, though low clouds and drizzle likely
are linging. They should see rain chances return this evening and
overnight. The rest of the region likely will see continued light
rain/drizzle the rest of the afternoon and evening. Later tonight,
the upper low currently over the Desert Southwest will move into the
southern Plains and provide for quick height falls over our area. In
response expect a more intense line of rains to sweep through the
entire area. Timing on the latest HRRR is a little slower with this
line...now getting to the I-65 corridor in the 9-11Z time frame and
over to I-75 in the 10-12Z time frame. There may be a rumble or two
of thunder associated with this line, but don't think the chances
are high enough to mention in the zone forecast. After that band,
there is a hint at an additional band of low topped showers forming
right along the cold front and within the dry slot aloft. Models are
pretty uniform in showing a jet rounding the trough and allowing our
region to be in the right rear quadrant...enhancing lift. As the
afternoon continues, that forcing for showers will drop...but we
cannot rule out just enough moisture aloft for a brief snow shower
our southern IN counties. The threat could get just across the river
in the evening hours. Any snow that falls will melt soon after
falling though, given the wet/warmer grounds.

Speaking of wet grounds, expect additional rainfall totals in the 1-
2 inch range areawide. This much rain falling across all of our
basins will continue the threat for flooding on area rivers. See
current river forecasts for all of the forecast rises. Peak 6-hour
QPF's are early Tuesday, with the band mentioned above. Totals could
get up to an inch...which if it falls in a more concentrated period
of time will get close to our 1-hour flash flood guidance. Would
appreciate any reports of water flowing over roads coming in for the
early morning hours, to differentiate between areal flood warnings
and flash flood warnings.

The other hazard, which could be a big one, will be windy conditions
Tuesday afternoon and evening as the cold front crosses the region.
Guidance the past couple of days has been showing low-level
instability and mixing that would help mix some stronger wind gusts
down to the surface. Peak value have come down a little bit, but we
likely will see wind advisories posted at some point tomorrow.
Initial thinking was to see even 45 knot wind gusts across parts of
the area, but again models have backed off to more in the 30-40 knot
range.

.Long Term...(Wednesday through Monday)
Issued at 220 PM EST Mon Feb 11 2019

We'll begin to see a brief dry period starting Wednesday as surface
high pressure slides off to our south under broad 500mb ridging.
Temperatures will stay generally mild, with highs increasing as we
head toward the end of the week. Rain chances look to return as soon
as Thursday night as a cold front approaches from the west.
Precipitation looks to continue into Friday and possibly linger into
Saturday, depending on how quickly a southern stream wave ejects off
the Plains. Rain may end on a wintry note depending on how long it
lingers on the backside of the low where the colder air resides.

Temperatures will remain cool behind the front over the weekend,
with highs generally staying in the 30s. As we finish out the
weekend and start next week, additional chances for precipitation
will be possible, though model guidance varies with timing and
location of systems. With cold air locked into the region, there
stands the potential we could see wintry precipitation as well.

In addition to potential wintry threats, we will have to keep an eye
on river flooding. Given the already saturated conditions and high
water levels, we could see renewed or prolonged flooding along some
rivers, creeks, and streams.

&&

.Aviation...(06Z TAF Issuance)
Updated at 1211 AM EST Tue Feb 12 2019

Late evening surface analysis showed a warm front along the I-64
corridor and it is forecast to move northward through the night.
North of the front, winds remained out of the east/east-northeast
while south of the front, winds had shifted to the southeast.  Area
radars showed widespread rain across the region.

Overall, not a lot of change from the previous forecast.  Basically,
a dismal forecast for aviation interests over the next 24 hours or
so.  Low ceilings, visibilities and plenty of rainfall are expected.
Winds will also become a factor later in the period.  Overnight,
we're likely to see ceilings hang in the 500-1200 ft AGL range with
mainly MVFR visibilities, though some tempo drops into the IFR range
are possible.  We'll see some LLWS overnight at the sites with the
LLJ pushing up ahead of the approaching frontal boundary.

A surface cold front will swing through the region during the day on
Tuesday resulting in a wind shift to the west/west-northwest by mid-
late afternoon.  This will result in rainfall ending and ceilings
rising, but winds will dramatically increase.  We expect strong
west/west-northwest winds in the afternoon with sustained 18-22kts
and gusts to 40kts at times.  The winds will diminish late toward
the end of the period.

&&

.LMK WATCHES/WARNINGS/ADVISORIES...
IN...Flood Watch through this afternoon for INZ076>079-083-084-
     089>092.

KY...Flood Watch through this afternoon for KYZ023>043-045>049-
     053>057-061>067-070>078-081-082.

&&

Update.......13
Short Term...RJS
Long Term....DM
Aviation.....MJ
Hazardous weather outlook, Feb 11, 9:54 PM EST, 5 hours 11 minutes before
Hazardous Weather Outlook
National Weather Service Louisville KY
954 PM EST Mon Feb 11 2019

INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067-
070>078-081-082-130300-
Orange-Washington-Scott-Jefferson-Dubois-Crawford-Perry-Harrison-
Floyd-Clark-Hancock-Breckinridge-Meade-Ohio-Grayson-Hardin-Bullitt-
Oldham-Trimble-Henry-Shelby-Franklin-Spencer-Anderson-Woodford-
Fayette-Bourbon-Nicholas-Nelson-Mercer-Jessamine-Larue-Marion-Boyle-
Garrard-Madison-Butler-Edmonson-Hart-Green-Taylor-Casey-Lincoln-
Logan-Warren-Simpson-Allen-Barren-Monroe-Metcalfe-Adair-Russell-
Cumberland-Clinton-
Including the cities of Paoli, Salem, Scottsburg, Madison, Jasper,
English, Tell City, Corydon, New Albany, Jeffersonville, Lewisport,
Hawesville, Hardinsburg, Brandenburg, Hartford, Leitchfield,
Elizabethtown, Shepherdsville, Louisville, La Grange, Bedford,
Milton, New Castle, Shelbyville, Frankfort, Georgetown, Cynthiana,
Taylorsville, Lawrenceburg, Versailles, Lexington, Paris, Carlisle,
Bardstown, Springfield, Harrodsburg, Nicholasville, Winchester,
Hodgenville, Lebanon, Danville, Lancaster, Richmond, Morgantown,
Brownsville, Horse Cave, Greensburg, Campbellsville, Liberty,
Stanford, Russellville, Bowling Green, Franklin, Providence,
Scottsville, Glasgow, Tompkinsville, Edmonton, Columbia, Jamestown,
Burkesville, and Albany
954 PM EST Mon Feb 11 2019 /854 PM CST Mon Feb 11 2019/

...FLOOD WATCH IN EFFECT THROUGH TUESDAY AFTERNOON...

This hazardous weather outlook is for portions of south central
Indiana and Central Kentucky.

.DAY ONE...Tonight.

Rains will continue through the night and will likely increase in
intensity. One to two inches of rain will be possible overnight into
early Tuesday morning. Some streams are already in flood and new
flooding will develop.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Surface winds will become very gusty Tuesday afternoon and night
behind a cold front. Winds could gust as high as 40 to 45 mph. With
a very wet ground...this could knock down weakly rooted trees.

.SPOTTER INFORMATION STATEMENT...

Spotters should report any instances of flooding through Tuesday, and
wind damage Tuesday afternoon and evening.

13

The office that day

Everything else NWS Louisville, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 11, 9:22 PM ESTAreal Flood AdvisoryLMKCrawford, Harrison, Orange, Perry, Washington6 hr
Feb 12, 5:10 AM ESTAreal Flood AdvisoryLMKClark, Crawford, Harrison, Jefferson, Perry, Scott and 1 more5 hr
Feb 12, 12:24 PM ESTRiver Flood AdvisoryLMKJefferson, Scott7 hr
Feb 12, 12:24 PM ESTRiver Flood AdvisoryLMKHarrison, Washington11 hr
Feb 11, 8:33 PM ESTRiver Flood WarningLMKFranklin32 hr
Feb 12, 7:37 AM ESTAreal Flood AdvisoryLMKFranklin, Henry, Nelson, Shelby, Spencer3 hr
Feb 12, 9:13 AM ESTRiver Flood AdvisoryLMKCarroll, Henry, Owen11 min
Feb 12, 9:21 AM ESTRiver Flood WarningLMKCarroll, Henry, Owen47 hr

Nearby

Wind Advisories in Kentucky, 2019Wind Advisories in Indiana, 2019Every wind advisory in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.